# SDR 98ZZZX4248

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35060
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1039
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 20430156
- Condition: Broken
- Location: Nlg
- Part time: 2,860 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE NOSE GEAR DRAG BRACE ASSY KNEE JOINT BOLT WAS FOUND SHEARED IN HALF.  THIS BOLT IS DRILLED AND ZERKED FOR LUBRICATING.  THE BOLT WAS BROKEN AT THE CENTER HOLE WHERE THE GREASE COMES OUT INSIDE THE BRACE BUSHINGS.  BOLT WAS REPLACED WITH NEW.  SUBMITTER SUGGESTED REMOVING THIS BOLT AT EVERY INSPECTION AS THERE WAS NO REAL NOTICEABLE PROBLEM PRIOR TO REMOVAL.
